Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Inequalities related to isotonicity of projection and antiprojection operators
Department of Mathematics and Computer Science, Royal Military College of Canada.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
1998 (English)In: Mathematical Inequalities & Applications, ISSN 1331-4343, E-ISSN 1848-9966, Vol. 1, no 1, 85-97 p.Article in journal (Refereed) Published
Abstract [en]

The metric projection operator is an important tool in numerical analysis, optimization, variational inequalities and complementarity problems and has been considered from the point of view of isotonicity, with respect to an ordering compatible with the vector structure on Hilbert spaces and Banach spaces. In this paper, the authors study some inequalities related to the isotonicity of the metric projection operator onto a closed convex set in an ordered Banach space. The concept of antiprojection operator onto a compact nonempty subset of a Hilbert space is introduced and the relationship between the new inequality obtained by the authors and the isotonicity of such an operator is also discussed.

Place, publisher, year, edition, pages
1998. Vol. 1, no 1, 85-97 p.
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-13823Local ID: d1d7d180-a171-11db-8975-000ea68e967bOAI: oai:DiVA.org:ltu-13823DiVA: diva2:986776
Note
Godkänd; 1998; 20070111 (evan)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

fulltext(105 kB)17 downloads
File information
File name FULLTEXT01.pdfFile size 105 kBChecksum SHA-512
1cdec19f7db52ba9a7022cf2bf537d63b059c402ed7c8a9484636ddadb80700794a5120c1ec1da21042b3b48b8899862af7e6832abe37d314bea5023fc2580bf
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Persson, Lars-Erik
By organisation
Mathematical Science
In the same journal
Mathematical Inequalities & Applications
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 17 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

urn-nbn

Altmetric score

urn-nbn
Total: 19 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf